# SDR CHQA20140423137

- Difficulty date: April 23, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500828
- Aircraft time: 22,180 hours, 19,375 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,904 hours, 23,324 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009609
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LT AILERON ACTUATOR ATTACH LUG OTBD HAT BUSHING WAS FOUND TO BE MIGRATING AWAY FROM THE LUG.  THE LT AILERON PCA FITTING WAS REPLACED IAW SRM 51-20-01 & SRM 51-40-02.
